PANADOL EXTRA 48 TAB

Sku: 13618
1.200 KD
Size: 48 TAB

In stock

Effective pain relief
Reduces fever
Gentle on stomach
Faster absorbed

OR
Description

Details

anadol Extra Tablets provide extra effective pain relief: Headache, toothache, backache, migraine, sore throat, period pain, helps reduce temperature, aches and pains of colds and flu, rheumatic pain, feverishness Fast absorption - with OptiZorb formulation For migraine headache, back and muscular aches Easy on the stomach
Additional Information

Additional Information

LENSES-POWER

N/A

Brands

PANADOL

Size

48 TAB

Is Featured

No

Directions of use

Adults and children 12 years and over: Take 2 tablets. Repeat every 4 hours as necessary.Do not take more than 8 tablets in 24 hours.Not to be given to children under 12 years except on medical advice

Active Ingredients

Paracetamol 500 mg and Caffeine 65 mg

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Skin Type

No

Label

No

Show Label

No

Show Offer Homepage

No

Reviews
Login/Sing-up to add a review